ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Bell's inequalities, multiphoton states and phase space distributions

Arvind, * and Mukunda, N (1999) Bell's inequalities, multiphoton states and phase space distributions. In: Physics Letters A, 259 (6). pp. 421-426.

[img]
Preview
PDF
bells_inequalities-edited.pdf

Download (81Kb)
Official URL: http://dx.doi.org/10.1016/S0375-9601(99)00471-5

Abstract

The connection between quantum optical nonclassicality and the violation of Bell's inequalities is explored. Bell type inequalities for the electromagnetic field are formulated for general states (arbitrary number or photons, pure or mixed) of quantised radiation and their violation is connected to other nonclassical properties of the field. Classical states are shown to obey these inequalities and for the family of centered Gaussian states the direct connection between violation of Bell-type inequalities and squeezing is established.

Item Type: Journal Article
Additional Information: The copyright of this article belongs to Elsevier Science B.V
Keywords: Bell’s inequalities;multiphoton states;
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Date Deposited: 08 Jul 2004
Last Modified: 06 May 2011 06:32
URI: http://eprints.iisc.ernet.in/id/eprint/550

Actions (login required)

View Item View Item